# SDR NACA2023050800001

- Difficulty date: May 8, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,640 hours, 19,735 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FAN DETECTOR MAINT MESSAGE. REMOVED AND REPLACED K233 RELAY AND RESET CONNECTORS AT BOTH FWD CARGO BLOWERS IAW AMM 26-16-00
